MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI INTACT IPTH; IMMULITE 2000 XPI INTACT IPTH, PRODUCT CODE: CEW

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI INTACT IPTH; IMMULITE 2000 XPI INTACT IPTH, PRODUCT CODE: CEW
Model Number IMMULITE 2000 XPI
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The siemens customer application specialist (cas), provided the assay adjustment data for reagent kit lots 329 and 333 and quality control data to headquarter support center for the investigation.The cause of the discordant, falsely depressed results with the immulite 2000 xpi intact pth kit lot 333 assay is unknown.Siemens is investigating the issue.Mdr# 2432235-2018-00356 was filed for the same issue.
 
Event or Problem Description
Discordant, falsely depressed results were obtained on patient samples for the intact parathyroid (ipth) assay on kit lot 333 compared to kit lot 329 on an immulite 2000 xpi instrument.The results obtained on kit lot 333 were lower than the results obtained on kit lot 329 for the same samples.The falsely depressed results on kit lot 333 were reported to the physician(s).The customer ran samples on (b)(6), but did not indicate to siemens which samples were run on which day.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed ipth results.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00355 was filed on (b)(6) 2018.Correction (b)(6) 2018): a correction was made to section, to reflect the correct kit lot number as 333.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00355 was filed on 04-sept-2018.Follow up mdr 2432235-2018-00355_s1 was filed on 01-nov-2018.Additional information (08-nov-2019): siemen's investigation has determined that the immulite 2000 / immulite 2000 xpi intact parathyroid hormone (ipth) assay kit lots 329, 331, 333, and 334 were performing within manufacturers specifications during the shelf life of the product.Statistical analysis between the kits lots demonstrated a statistically relevant agreement with an overlap in the confidence intervals.There has been no statistical evidence indicating a kit lot bias and data shows agreement between the kit lots.In addition an in depth statistical analysis was carried out using 75 different kit lots and 80 patient samples.The data generated fell within the historic assay performance, is performing within the expected precision, and within manufacturer specifications.The ipth assay is performing as intended.Mdr's # 2432235-2018-00356_s2 was also filed for the same issue.

Brand Name
IMMULITE 2000 XPI INTACT IPTH
Common Device Name
IMMULITE 2000 XPI INTACT IPTH, PRODUCT CODE: CEW
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key7943994
Report Number2432235-2018-00355
Device Sequence Number931110
Product Code CEW
UDI-Device Identifier00630414961910
UDI-Public00630414961910
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI
Device Lot Number333
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer11/01/2018
11/08/2019
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date11/01/2018
11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1